# SDR SIMA200218404

- Difficulty date: June 28, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Aircraft: N618AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145097
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTION FOUND DENT ON FRAME 67 BETWEEN STRINGER 14R AND 15R.  RECONTOURED DENT PERFORMED NDT AND FOUND NO DEFECTS.  FABRICATED TWO DOUBLERS ANGLES, REPAIR DONE IAW EMB GST-2022/02-A ITEM 5, AND STANDARD SRM PRACTICES.  (M)
